# SDR GTIA030816

- Difficulty date: October 19, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FOUND SAFETY GLO EXIT SIGN AT C-4 GALLEY IS MISSING ARROW.  INSTALLED EXIT SIGN ARROW AT 64 GALLEY GLOW.  (M)
